# SDR CA050107001

- Difficulty date: November 28, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,204 hours
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8237006
- Part serial: PCEDB0482
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE WOULD NOT START.
